# SDR 750WL0008

- Difficulty date: August 12, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N750WL
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23928
- Aircraft time: 51,782 hours, 17,919 cycles
- Engine: Rroyce RB211*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 2LT ARE INOPERATIVE.  REPLACED BATTERY PACK IAW MM.  OPS CHECKS OK.
